Inner Derivations on Semiprime Gamma Rings

Authors

  • Sujoy Chakraborty Department of Mathematics, Shahjalal University of Science and Technology, Sylhet, Bangladesh
  • Md Mahbubur Rashid Department of Mathematics, Shahjalal University of Science and Technology, Sylhet, Bangladesh
  • Akhil Chandra Paul Department of Mathematics, University of Rajshahi, Rajshahi, Bangladesh

DOI:

https://doi.org/10.3329/ganit.v39i0.44167

Keywords:

Generalized derivation, Inner derivation, Generalized inner derivation

Abstract

We study inner derivations and generalized inner derivations in semiprime Γ-rings to develop some important results. If f and g are inner derivations of a semiprime Γ-ring M satisfying the equation  for all , then we show that . This equation produces a number of results on generalized inner derivations as well.

GANIT J. Bangladesh Math. Soc.Vol. 39 (2019) 101-110

Downloads

Download data is not yet available.
Abstract
557
PDF
446

Downloads

Published

2019-11-19

How to Cite

Chakraborty, S., Rashid, M. M., & Paul, A. C. (2019). Inner Derivations on Semiprime Gamma Rings. GANIT: Journal of Bangladesh Mathematical Society, 39, 101–110. https://doi.org/10.3329/ganit.v39i0.44167

Issue

Section

Articles